question-icon

Would an overdose of Xanax, Loratabs, along with excessive consumption of alcohol cause an aneurism?

default
Posted on Tue, 18 Mar 2014
Question: would an overdose of Xanax, Loratabs, along with excessice consumption of alcohol cause an aneurism?
doctor
Answered by Dr. Shoaib Khan (59 minutes later)
Brief Answer: It is lethal combination, but may not result in AN Detailed Answer: Hello ma'am and welcome. Thank you for writing to us. Taking an overdose or Xanax and mixing it with alcohol itself is a very XXXXXXX combination and can in many cases even result in death. Mixing loratabs to this combination is just adding a cherry as topping on the cake. I would strongly advise you against mixing xanax and alcohol or ever consuming either one of them in excess. Although this lethal combination may not result in an aneurysm it is still possible. The more common side effect is gradual slowing of breathing, slowed heart rate which can even eventually stop beating, loss of consciousness, poor concentration, drowsiness, etc. I really wish I were in the same place you are located, so I can help you out further. I am worried for your well being. Please take care and avoid this lethal combination. If there is anything worrying you, you could always write to me and I shall help you with any issues you find difficult to deal with by yourself. You can find a friend in me, and I am hoping I can really help. Please feel free to write back to me for any further clarifications, or even if you just need someone to hear you out. I am always available to help. Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9409 Questions

premium_optimized

The User accepted the expert's answer

Share on
Would an overdose of Xanax, Loratabs, along with excessive consumption of alcohol cause an aneurism?

Brief Answer: It is lethal combination, but may not result in AN Detailed Answer: Hello ma'am and welcome. Thank you for writing to us. Taking an overdose or Xanax and mixing it with alcohol itself is a very XXXXXXX combination and can in many cases even result in death. Mixing loratabs to this combination is just adding a cherry as topping on the cake. I would strongly advise you against mixing xanax and alcohol or ever consuming either one of them in excess. Although this lethal combination may not result in an aneurysm it is still possible. The more common side effect is gradual slowing of breathing, slowed heart rate which can even eventually stop beating, loss of consciousness, poor concentration, drowsiness, etc. I really wish I were in the same place you are located, so I can help you out further. I am worried for your well being. Please take care and avoid this lethal combination. If there is anything worrying you, you could always write to me and I shall help you with any issues you find difficult to deal with by yourself. You can find a friend in me, and I am hoping I can really help. Please feel free to write back to me for any further clarifications, or even if you just need someone to hear you out. I am always available to help. Best wishes.